| Model Number |
8886661851 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Unintended Radiation Exposure (4565)
| Date of Event |
04/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, during a deep inferior epigastric perforator open procedure, closing the incision, the three needles broke and fell into the cavity of the patient.An x-ray was performed, and the surgical time was also extended to 30 minutes.A new suture was used to resolve the issue.
Additional Manufacturer Narrative
D10 concomitant products: 8886661851, 8886 6618-51 maxon 2-0 clr 75cm c14x36 (lot#:d3a1722fy); 8886661851, 8886 6618-51 maxon 2-0 clr 75cm c14x36 (lot#:d3a1722fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a deep inferior epigastric perforator open procedure, closing the incision, the three needles broke and one needle fell into the cavity of the patient.An x-ray was performed, and the surgical time was also extended to 30 minutes.It was noted that needle was retrieved.A new suture was used to resolve the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.